Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Workplace and Insurance IssuesWorkplace and Insurance Issues
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hip joint pains
Mar 19, 2014

I am on Atazor,Ritoimune and Tenofovir em medication since 2006.My Cd4 counts vary from 445 to 480 and viral loads have been always undetectable since I do not miss any dose,don't drink or smoke and take good nutrition food and am taking multivitamins with trace elements of chromium,zinc,selenium.Actually I was tested positive in 1997 and was on first line medication till 2005 when I became resistant to them.I was taking then Lamivudine,zidavudine,viracept,etc.I am also co infected with Hep C and my genotype is C for which I have not started treatment as yet.My hep c viral loads are about 500,250 and fibro scan of my liver shows minimal fibrosis and my kidneys smaller by about a few mm.My question is that when I wake up in the morning I get severe pains on both my hip joints and after getting up slowly and walking a couple of steps I feel normal with no pains. I have some gluteal muscle wasting and minimal face wasting.What could this pain which occurs not daily but about a few days in a month be attributed to? Are there any specific exercise,medication to help me.I just do walking about 3 to 5 kms a day at the moment and am aged 53 years.I was told that new treatments for hep C are emerging so I could wait for some more time before taking Hep C treatments with the present interferons and ribavarins which have serious side effects.Can you advise what is best for me regarding whether I should not wait and start Hep C treatment soon or wait for sofusbir,faldoprevir,simeprevir etc.

Response from Mr. Chambers

I'm not qualified to answer medical questions. My area is benefits and workplace issues.



Previous
condom , sucking
Next
coverage extension for grad student?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement